# SDR DLM11011006

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 44,150 hours, 5,992 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: PC1604
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4L AFT LAV SMOKE ALARM INOP.  FOUND 9V BATTERY HAD BEEN REMOVED AND MISSING.  INSTALLED BATTERY AND SECURED COVER BY SAFETY WIRE.  NO EVIDENCE OF FIRE IN LAV AND SMOKE ALARM OPS OK.
